Find A Coalition Physician Find A Coalition Physician

Hair Loss Treatments

Propecia for Hair Loss Causing Testicular Pain and Lack of Sex Drive

Propecia (finasteride) is the number 1 DHT blocker hair loss treatment for men. Not only does it have a high success rate at stopping the progression of male pattern baldness, it might even thicken thinning hair and in rare instances, could regrow hair on a balding or bald scalp. Side effects are also considered exceptionally rare. However, a handful of men report sexual side effects such as testicular pain and a lack of sex drive. While these are listed as potential side effects that are said to go away after stopping the medication, some men report ongoing side effects even after stopping the medication. This has recently become known as Post Finasteride Syndrome (PFS).

If someone is experiencing a lack of sex drive, testicular pain and/or any other sexual related side effects while on Propecia, it is advised to speak to a physician as soon as possible. In many cases, stopping the medication will result in a decrease or elimination of any sexual issues. However, sometimes the sexual issues are related to something other than the Propecia which is why it's always a good idea to speak to a physician.

Bill - Managing Publisher